Ask an expert
Question

15 Mar 2007

Period
Hi

I've been on the injection (2 month injection) now for the last 3 months. I had the my first injection when I had my period which was fine. The 2 second month I was a few days early for my period and I was bleeding for only 5 days (I'm a heavy bleeder which can normally last 7-8 days). The 3rd month I was a week early for my period but I bled for 3 days. It was not heavy bleeding. I stopped bleeding on the 4th day. A week after that I've been spotting. It is not reddish but light brownish/pinkest color. It is normally in the morning only. Should I be concern.
Answer 370 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is normal for the injection.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9430 votes
No
68% - 19924 votes
Vote